# SDR SWAA2022020710047

- Difficulty date: December 18, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SEAL RETAINER AT FWD SIDE OF FALSE WEB AFT OF #2 PYLON CRACKED / REMOVED AND REPLACED RT WING T/E SEAL RETAINER @ FWD SIDE OF FALSE WEB AFT OF # 2 PYLON (TRANSVERSED PANEL) PER SRM 51-40-02-0G-0 AND IPC. 57-50-00-25 ITEM 272.
